# SDR 97ZZZX3076

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979SD
- Make and model: Piper PA-31-325
- Aircraft serial: 317812015
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007516
- Condition: Cracked
- Location: Elevator
- Part time: 4,089 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING REPETATIVE INSPECTION OF PIPER SB 998 WITH BORESCOPE, FOUND .75 INCH LONG CRACK IN TOP OUTBOARD SPAR.  CRACK WAS NOT THERE 100 HRS AGO.  100 HOURS AGO HOLES WERE CUT PER SB 998.
